# SDR FDEA201403110488

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N10328
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 1640 HAS CORROSION AT LOWER WEB AREA BETWEEN STRINGERS 27L - 28L.  REMOVED CORROSION ON AFT PIT FRAME 1640, LOWER WEB, BETWEEN STRINGER 27L - 28L IAW SRM 51-10-02.  ORIGINAL MATERIAL .063, MATERIAL LOSS .014, MATERIAL REMAINING .049, OUT OF LIMITS  IAW SRM 53-00-07, FIG 101, DETAIL II.  R & R FRAME, STATION 1640, STRINGER 24L -  24R IAW SRM 51-40-02 & DWG 146N1023, SH 1, REV F.
